# SDR REXA2018121031213

- Difficulty date: November 23, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: RHCC67012942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT RH  MAIN FUEL TANK. (AD)COMPLETE: SUMMARY OF NRC 00214 : CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT RH MAIN FUEL TANK. (AD) WAS REPAIRED PER REO 670-57-42-577 REV.--
